# SDR ASAA0956091

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,715 hours, 3,088 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT RT SIDE WINDOW HEAT LIGHT OVERHEAT ILLUM.  CYCLED OFF THEN ON AFTER 3 MIN.  DID NOT RE-ILLUMINATE.  THEN AFTER LANDING RT SIDE WINDOW HEAT LIGHT WAS NOT ILLUM.  COULD NOT DUPLICATE.  NO HISTORY IN 90 DAYS.  PERFORMED WINDOW HEAT TEST ON RT SIDE WINDOW.  OPERATIONAL CHECK NORMAL REF AMM 30 41 00.  VERIFICATION FLIGHT SUCCESSFUL.
